No CrossRef data available.
Article contents
Approximation by fourier stieltjes series
Published online by Cambridge University Press: 17 April 2009
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
In this paper certain estimates of the rate of convergence of triangular matrix means of the Fourier Stieltjes series and its conjugate series are obtained.
- Type
- Research Article
- Information
- Copyright
- Copyright © Australian Mathematical Society 1988
References
[1]Mazhar, S.M., ‘On the rate of convergence of Nörlund means of Fourier Stieltjes series and its conjugate series’, Indian J. Math 28 (1986), 203–209.Google Scholar
[3]McFadden, L., ‘Absolute Nörlund summabiity’, Duke Math J. 9 (1942), 168–207.CrossRefGoogle Scholar